Skip to main content

Research Repository

Advanced Search

Browse


Controllability and elimination of impulsive modes in descriptor systems (2004)
Journal Article
Hou, M. (2004). Controllability and elimination of impulsive modes in descriptor systems. IEEE transactions on automatic control, 49(10), 1723-1729. doi:10.1109/TAC.2004.835392

As a refined notion, impulsive-mode controllability is suggested for the general class of linear continuous descriptor systems. This notion reveals rich properties of the general descriptor systems in terms of admissibility of initial conditions, adm... Read More about Controllability and elimination of impulsive modes in descriptor systems.